# SDR UALA2013031301497

- Difficulty date: March 10, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 60,668 hours, 8,638 cycles
- Engine: Pwa PW40903
- Engine time: 41,687 hours, 6,143 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DUE TO EVIDENCE OF OIL IN NR 4 BEARING AIR SEAL, REPLACED NR 1 ENGINE PER AMM.
